Arkiv för Matematik
- Ark. Mat.
- Volume 40, Number 1 (2002), 105-132.
Very weak solutions of parabolic systems of p-Laplacian type
This research was partially conceived at the Mittag-Leffler Institute during a special year in PDE's in 1999–2000. The authors wish to thank the Institute for gracious hospitality. The first author was also supported by the Academy of Finland and the second author by an NSF Grant.
Ark. Mat., Volume 40, Number 1 (2002), 105-132.
Received: 11 December 2000
First available in Project Euclid: 31 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
2002 © Institut Mittag-Leffler
Kinnunen, Juha; Lewis, John L. Very weak solutions of parabolic systems of p -Laplacian type. Ark. Mat. 40 (2002), no. 1, 105--132. doi:10.1007/BF02384505. https://projecteuclid.org/euclid.afm/1485898756